# SDR ABXA060309

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 70,841 hours, 34,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST CENTER SYSTEM HYDRAULICS ON LANDING INTO GDL.  REPLACED BROKEN QUICK DISCONNECT FITTING ON ADP PRESSURE LINKAGE.  OPS AND LEAK CHECKED GOOD.
